Flash Flood, Ashley
- When
- November 27, 12:30 AM CST to 2:30 AM CST
- Where
- Ashley County, Countywide
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.191, -91.768 (the zone’s center; the record gives no point)
Numerous county roads were flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Nov 27, 12:30 AM CST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1230 AM CST TUE NOV 27 2001 UPDATED THE FORECAST 30 MINUTES AGO TO UPDATE TORNADO WATCH INFORMATION. SPC ISSUED NEW TORNADO WATCH BOX FROM 11 PM THROUGH 4 AM FOR MANY OF OUR WESTERN AND NORTHERN ZONES. ALSO RAISED WIND SPEEDS TONIGHT IN WESTERN ZONES TO 10 - 20 MPH BASED ON RECENT OBSERVATION. ALSO INCREASED MINIMUM TEMPERATURE FORECASTS FOR ALL ZONES SINCE SOUTHERLY WINDS WILL KEEP LOW TEMPERATURES FROM DROPPING MUCH LOWER. .JAN... MS...NONE. LA...NONE. AR...NONE. 15
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038- 040>044-047>050-053>056-059>064-270300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 800 PM CST MON NOV 26 2001 THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELED A PORTION OF TORNADO WATCH 828. COUNTIES CANCELED INCLUDE: IN NORTH MISSISSIPPI: CLAY...CHOCTAW...OKTIBBEHA... IN CENTRAL MISSISSIPPI: ATTALA...WINSTON...MADISON...LEAKE...HINDS...RANKIN...SCOTT... COPIAH...SIMPSON...SMITH... IN SOUTH MISSISSIPPI: LINCOLN...LAWRENCE...JEFFERSON DAVIS... THE THREAT OF SEVERE WEATHER HAS ENDED TEMPORARILY ACROSS THIS AREA...BUT THE RISK OF SEVERE WEATHER MAY INCREASE AGAIN AFTER MIDNIGHT. TORNADO WATCH 828 REMAINS VALID UNTIL 1100 PM CST MONDAY FOR THE FOLLOWING COUNTIES AND PARISHES: IN SOUTHEAST ARKANSAS: ASHLEY...CHICOT... IN NORTHEAST LOUISIANA: MOREHOUSE...WEST CARROLL...EAST CARROLL...RICHLAND...MADISON LA... FRANKLIN LA...TENSAS...CATAHOULA...CONCORDIA... IN NORTH MISSISSIPPI: BOLIVAR...SUNFLOWER...LEFLORE...GRENADA...CARROLL...MONTGOMERY... WEBSTER...WASHINGTON... IN CENTRAL MISSISSIPPI: HUMPHREYS...HOLMES...ISSAQUENA...SHARKEY...YAZOO...WARREN... CLAIBORNE...JEFFERSON... IN SOUTH MISSISSIPPI: ADAMS...FRANKLIN...
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038- 040>044-047>050-053>056-059>064-270500- SPECIAL WEATHER STATEMENT...CORRECTED CODING NATIONAL WEATHER SERVICE JACKSON MS 815 PM CST MON NOV 26 2001 THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELED A PORTION OF TORNADO WATCH 828. COUNTIES CANCELED INCLUDE: IN NORTH MISSISSIPPI: CLAY...CHOCTAW...OKTIBBEHA... IN CENTRAL MISSISSIPPI: ATTALA...WINSTON...MADISON...LEAKE...HINDS...RANKIN...SCOTT... COPIAH...SIMPSON...SMITH... IN SOUTH MISSISSIPPI: LINCOLN...LAWRENCE...JEFFERSON DAVIS... THE THREAT OF SEVERE WEATHER HAS ENDED TEMPORARILY ACROSS THIS AREA...BUT THE RISK OF SEVERE WEATHER MAY INCREASE AGAIN AFTER MIDNIGHT. TORNADO WATCH 828 REMAINS VALID UNTIL 1100 PM CST MONDAY FOR THE FOLLOWING COUNTIES AND PARISHES: IN SOUTHEAST ARKANSAS: ASHLEY...CHICOT... IN NORTHEAST LOUISIANA: MOREHOUSE...WEST CARROLL...EAST CARROLL...RICHLAND...MADISON LA... FRANKLIN LA...TENSAS...CATAHOULA...CONCORDIA... IN NORTH MISSISSIPPI: BOLIVAR...SUNFLOWER...LEFLORE...GRENADA...CARROLL...MONTGOMERY... WEBSTER...WASHINGTON... IN CENTRAL MISSISSIPPI: HUMPHREYS...HOLMES...ISSAQUENA...SHARKEY...YAZOO...WARREN... CLAIBORNE...JEFFERSON... IN SOUTH MISSISSIPPI: ADAMS...FRANKLIN...
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1141 PM CST MON NOV 26 2001
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0645 PM GRAND LAKE AR 0.75 INCH HAIL
11/26/01 CHICOT REPORTED BY CHICOT COUNTY
EMA.
1045 PM PACE MS 0.75 INCH HAIL
11/26/01 BOLIVAR REPORTED BY BOLIVAR
COUNTY EMA.The Little Rock radar (KLZK), 189 km away, was scanning. The volume nearest the first event began at 06:30 UTC.
1 flash flood. Local standard time, as filed.
Numerous county roads were flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, November 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5272735.